UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Irreducibility of stochastic real Ginzburg-Landau equation driven by alpha-stable noises and applications Journal article
Wang, Ran, Xiong, Jie, Xu, Lihu. Irreducibility of stochastic real Ginzburg-Landau equation driven by alpha-stable noises and applications[J]. BERNOULLI, 2017, 23(2), 1179-1201.
Authors:  Wang, Ran;  Xiong, Jie;  Xu, Lihu
Favorite | TC[WOS]:10 TC[Scopus]:10  IF:1.5/1.6 | Submit date:2018/10/30
Alpha-stable Noises  Exponential Ergodicity  Irreducibility  Moderate Deviation Principle  Stochastic Real Ginzburg-landau Equation